Psycho-Babble Medication Thread 209470

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Bad Leg-Tapping/Shaking on Effexor anyone?

Posted by Krissy P on March 15, 2003, at 19:00:14

Hi, Just wanted to see if any Effexor users have had this happen to them. If so, what helped? I will be sitting outside on the patio, in a chair, and bam---my leg and foot shakes a mile a minute.
Please share anyone.
Thanks,
Kristen:-)

 

Re: Bad Leg-Tapping/Shaking on Effexor anyone? Krissy P

Posted by Ilene on March 16, 2003, at 8:16:30

In reply to Bad Leg-Tapping/Shaking on Effexor anyone?, posted by Krissy P on March 15, 2003, at 19:00:14

> Hi, Just wanted to see if any Effexor users have had this happen to them. If so, what helped? I will be sitting outside on the patio, in a chair, and bam---my leg and foot shakes a mile a minute.
> Please share anyone.
> Thanks,
> Kristen:-)

I was twitchy and shaky on Effexor. I didn't realize it was a side effect until I quit. It wasn't as extreme as you describe.

--I.

 

Re: Bad Leg-Tapping/Shaking on Effexor anyone? Ilene

Posted by Krissy P on March 16, 2003, at 11:58:22

In reply to Re: Bad Leg-Tapping/Shaking on Effexor anyone? Krissy P, posted by Ilene on March 16, 2003, at 8:16:30

Thanks, I think since I started the Lamictal it has calmed down a little. Maybe the Lamictal is balancing out the manic effects I get when on Effexor alone? I hope.
Thanks again:-)
Kristen
==================================================================================================

> > Hi, Just wanted to see if any Effexor users have had this happen to them. If so, what helped? I will be sitting outside on the patio, in a chair, and bam---my leg and foot shakes a mile a minute.
> > Please share anyone.
> > Thanks,
> > Kristen:-)
>
> I was twitchy and shaky on Effexor. I didn't realize it was a side effect until I quit. It wasn't as extreme as you describe.
>
> --I.

 

Re: Bad Leg-Tapping/Shaking on Effexor anyone?

Posted by noa on March 17, 2003, at 16:07:52

In reply to Bad Leg-Tapping/Shaking on Effexor anyone?, posted by Krissy P on March 15, 2003, at 19:00:14

Yes. That is one of the reasons I take it in combo with Serzone--the Serzone calms the restlessness somewhat.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.